# SDR QXEA2013020500283

- Difficulty date: February 5, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 5 IS CORRODED STA X32.4 TO X 71.2. WHEN REMOVING CORROSION FOUND TRACK TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED BULKHEAD KICK PLATE AND CROSSOVER SUPPORT FOM IAW SRM 51-42-05-02-01 AND 51-41-00-00-01.  REMOVED SEAT TRACK IAW SRM 51-40-15-02-01, 51-42-05-02-01 AND 51-41-05-00-01. MATCH DRILLED NEW TRACK IAW SRM 51-40-07-02-01. INSTALLED SEAT TRACK AND FOM PARTS IAW SRM 51-42-05-02-01, 51-41-00-00-01, 51-41-05-00-01, 51-42-45-02-01 AND 51-40-15-02-01.
